| Model Number |
EVLT/PVAK |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A territory manager reported an end user experienced an issue when using a pvak -- 400 micron fiber procedure kit.At the closing of an evlt procedure, the physician was pulling back on the fiber and felt heat through the fiber into his fingers.He then felt the fiber break in half.There was about 1/2" of the fiber sticking out of the sheath, so he was able to grab the retained portion and fully remove it from the patient.The patient did not experience any harm as a result of this incident.
Additional Manufacturer Narrative
The reported device has been returned to the manufacturer and an investigation into the root cause for event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).